| Model Number |
MMT-723RNAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912); Loss of consciousness (2418)
| Date of Event |
06/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer was hospitalized due to high blood glucose level on (b)(6) 2020.Customer¿s blood glucose level was 232 mg/dl.Customer was unconscious.Customer was treated with insulin drip.Customer had low blood glucose level of 46 mg/dl.Customer was treated with food and blood glucose rises to 63 mg/dl.Customer did not allege insulin pump for under delivering.Customer stated that they did self test and it was passed.The insulin pump will not be returned for analysis.